# SDR SWAA2024083014357

- Difficulty date: July 18, 2024
- Submitted: August 30, 2024
- Operation: Air carrier
- Aircraft: N7739A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35110
- Aircraft time: 57,940 hours, 31,798 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBOARD AREA AT RBL 6; WL 208 & STA 1028 APPROX; FOUND CORROSION AT PLATE MARKED<[01] REMOVED AND INSTALLED NEW TENSION STRAP RBL6 BS1006-BS1028 WL208 I.A.W SRM 51-40-02-0G-0;[02] REMOVED AND INSTALLED NEW TENSION STRAP RBL6 BS1006-BS1028 WL208 I.A.W SRM 51-40-02-0G-0 AND BOEING DWG 147A5600 REV B;[03] VERIFIED CORRECTIVE ACTION TAKEN AND TASK CARD COMPLETED.;[04] VERIFIED CORRECTIVE ACTION TAKEN AND TASK CARD COMPLETED.
